International Journal of Management and Applied Science (IJMAS)
.
current issues
Volume-5,Issue-8  ( Aug, 2019 )
Past issues
  1. Volume-5,Issue-8  ( Aug, 2019 )
  2. Volume-5,Issue-7  ( Jul, 2019 )
  3. Volume-5,Issue-6  ( Jun, 2019 )
  4. Volume-5,Issue-5  ( May, 2019 )
  5. Volume-5,Issue-4  ( Apr, 2019 )
  6. Volume-5,Issue-3  ( Mar, 2019 )
  7. Volume-5,Issue-2  ( Feb, 2019 )
  8. Volume-5,Issue-1  ( Jan, 2019 )
  9. Volume-4,Issue-12  ( Dec, 2018 )
  10. Volume-4,Issue-11  ( Nov, 2018 )

Statistics report
Oct. 2019
Submitted Papers : 80
Accepted Papers : 10
Rejected Papers : 70
Acc. Perc : 12%
Issue Published : 66
Paper Published : 4089
No. of Authors : 8401
  Journal Paper




Paper Title :
A Generalızatıon of Mıdpoınt Type Inequalıty of M-Logarıthmıcally Convex Functıons

Author :Mehmet Eyup Kiris, Mehmet Zeki Sarikaya

Article Citation :Mehmet Eyup Kiris ,Mehmet Zeki Sarikaya , (2017 ) " A Generalızatıon of Mıdpoınt Type Inequalıty of M-Logarıthmıcally Convex Functıons " , International Journal of Management and Applied Science (IJMAS) , pp. 73-76, Volume-3,Issue-9

Abstract : In this study, we establish generalized new inequalities for differantiable mappings that are connected with the celebrated Hermite-Hadamard integral inequality by using m - log -convex function.The results presented here would provide extensions of those given in earlier works. Keywords- Hermite-Hadamard's inequalities, Riemann-Liouville fractional integral, integral inequalities.

Type : Research paper


Copyright: © Institute of Research and Journals

| PDF |
Viewed - 42
| Published on 2017-11-23
   
   
IRAJ Other Journals
IJMAS updates
IJMAS -THANK YOU ALL FOR CONTRIBUTING YOUR PAPER TO IJMAS JULY ISSUE.ALL AUTHORS ARE REQUESTED TO GET THEIR HARD COPY NOW.
The Conference World
Facebook

JOURNAL SUPPORTED BY